Advertisement

manuscripta mathematica

, Volume 152, Issue 1–2, pp 247–279 | Cite as

Quotients of schemes by \(\alpha _p\) or \(\mu _{p}\) actions in characteristic \(p>0\)

  • Nikolaos TziolasEmail author
Article
  • 155 Downloads

Abstract

This paper studies integral schemes X defined over a field of characteristic \(p>0\) which admit a nontrivial \(\alpha _p\) or \(\mu _p\) action. In particular, the quotient map \(X \rightarrow Y\) is investigated and structure theorems for it are obtained. Moreover, information on local properties of the quotient Y, like singularities and local Picard groups as well as an adjunction formula for the quotient map are also obtained.

Mathematics Subject Classification

Primary 14L30 14L15 Secondary 14J15 14J50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aramova, A., Avramov, L.: Singularities of quotients by vector fields in characteristic \(p>0\). Math. Ann. 273, 629–645 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Bourbaki, N.: Algebra II. Springer, Berlin (2003)CrossRefzbMATHGoogle Scholar
  3. 3.
    Demazure, M., Gabriel, P.: Groupes Algébriques. Masson, Paris (1970)zbMATHGoogle Scholar
  4. 4.
    Graham, R., Knuth, D., Patashnik, O.: Concrete Mathematics. Addison-Wesley, Reading (1994)zbMATHGoogle Scholar
  5. 5.
    Ekedhal, T.: Canonical models of surfaces of general type in positive characteristic. Inst. Hautes Êtudes Sci. Publ. Math. No. 67, 97–144 (1988)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Fossum, R.M.: The Divisor Class Group of a Krull domain, vol. 74. Springer, Heidelberg (1973)CrossRefzbMATHGoogle Scholar
  7. 7.
    Hartshorne, R.: Algebraic Geometry. Springer, Berlin (1977)CrossRefzbMATHGoogle Scholar
  8. 8.
    Hartshorne, R.: Generalized divisors on Gorenstein schemes. In: Proceedings of the Conference on Algebraic Geometry and Ring Theory in Honor of Michael Artin, Part III (Antwerp, 1992), vol. 8, pp. 287–339 (1994)Google Scholar
  9. 9.
    Hirokado, M.: Singularities of multiplicative p-closed vector fields and global 1-forms on Zariski surfaces. J. Math. Kyoto Univ. 39, 479–487 (1999)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Liedtke, C.: Uniruled surfaces of general type. Math. Z. 259, 775–797 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Matsumura, H.: Commutative ring theory. Cambridge studies in advanced mathematics, Cambridge University Press, Cambridge (1986)Google Scholar
  12. 12.
    Milne, J.: Étale Cohomology. Princeton University Press, Princeton (1980)Google Scholar
  13. 13.
    Mumford, D.: Abelian Varieties. Oxford University Press, Oxford (1970)zbMATHGoogle Scholar
  14. 14.
    Raynaud, M.: Specialization du foncteur de Picard. Publ. Math. IHES 38, 27–76 (1970)CrossRefzbMATHGoogle Scholar
  15. 15.
    Rudakov, A.N., Shafarevich, I.R.: Inseparable morphisms of algebraic surfaces. Izv. Akad. Nauk. SSSR 40, 1269–1307 (1976)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Schröer, S.: Kummer surfaces for the self product of the cuspidal rational curve. J. Algebr. Geom. 16, 305–346 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Seidenberg, A.: Derivations and integral closure. Pac. J. Math. 16, 167–174 (1966)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Tziolas, N.: Automorphisms of Smooth Canonically Polarized Surfaces in Positive Characteristic (preprint). arXiv:1506.08843

Copyright information

© Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of CyprusNicosiaCyprus
  2. 2.Department of MathematicsPrinceton UniversityPrincetonUSA

Personalised recommendations